Sign inSubmit
ArticleArticle metrics
Research Article · Open access · Published 19 April 2022

Mathematical Analysis of M/M/C Vacation Queueing Model with a Waiting Server and Impatient Customers

Ganesh Sapkota1 & R. P. Ghimire2

Journal of Mathematics and Statistics, Volume 18, Issue 1, pp. 36–48 · doi.org/10.3844/jmssp.2022.36.48

7,778 accesses4,333 downloads2 citations (Crossref)Journal metrics
Cite Check for updates

Abstract

In this study, the transient analysis of the M/M/C queueing system has been made under the provision of servers' single vacation and loss of impatient customers. Customers arrive in the system in the Poisson process and are served by multiple servers in an exponential distribution process. Customers are served in the chronological order of their arrival. The main purpose of this investigation is to derive (i) the probability distribution functions, (ii) the formulas for the expected number of the customers in the system as well as in queue in the explicit form, (iii) the expected sojourn time and the expected time spent in waiting in the queue. Moreover, the sensitiveness of performance measures due to the small change of vacation rate γ, impatient rate ξ, and server’s waiting rate η has also been shown graphically. To show the applicability of the model under study, ample numerical results have been illustrated. The error computations have also been cited during the vacation period and busy period. Queueing model understudy may have its applications in multichannel telecommunications, security systems in the airport, train stations, and the manufacturing system.

Licence and reuse

Open access. This article is licensed under a Creative Commons Attribution 4.0 International Licence (CC BY 4.0), as printed on the article, which permits use, sharing, adaptation, distribution and reproduction in any medium or format, as long as you give appropriate credit to the original authors and the source. No permission is needed.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Sapkota, G. & Ghimire, R. P. (2022). Mathematical Analysis of M/M/C Vacation Queueing Model with a Waiting Server and Impatient Customers. Journal of Mathematics and Statistics, 18(1), 36–48. https://doi.org/10.3844/jmssp.2022.36.48

Licence
CC BY 4.0
Issue
Volume 18, Issue 1
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
Mathematical Analysis of M/M/C Vacation Queueing Model with a Waiting Server and Impatient CustomersJournal of Mathematics and Statistics · Volume 18, Issue 1 · pp. 36–48 · CC BY 4.0Download